# SDR ASAA2019030828557

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,583 hours, 5,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200037710
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT SIGN/LIGHT HANGING FROM CEILING. GROUNDED - YES. RESECURED MID CABIN EXIT LIGHT AS REQUIRED OPS CHECK LIGHT PER AMM TASK 33-51-00 OPS NORMAL.
